Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had septoplasty and sinus surgery done. Developing blisters on mouth and labia after medication. Is it herpes?

i just had septoplasty and sinus surgery on July 4th and was on some medication for it including apo-amoix clav and ketorolac trometh. I noticed about 3 days ago that i was developing mouth blisters (4 total) and then 2 on my labia . They are sore and look kind of like a canker sore. I went to my doctor today and she was unsure what it is but did a test for herpes . I ve been with my fiance for 3+ years and neither one of us has ever cheated. I m freaking out that i have herpes and would like a second opinion.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HCM
you can take second opinion,
Answered: Tue, 17 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor